Doctor insights on:
See Doctor: In your age fainting is probably due to a vasovagal event. I recommend to see your regular doctor to examine you and possibly run some testing. ...Read more
Yes: Intravenous immunoglobulin (ivig) are blood products that are made out of antibodies (immunoglobulins). They are made out of protein structures to which our immune system may react to, among other things giving, you above symptoms. In addition, they may be other serious causes. Therefore, if you are experiencing these symptoms you should immediately contact your prescribing physician. ...Read more
My penis is very pale brown. It has lost its color and looks abnormal since i developed chronic epididymitis. Is pallor of penal skin normal?
Could be: Pallor is one of the sign of anemia. Shortness of breath on exertion presents when your body does not get enough/adequate oxygenation- either from anemia/decreased level of hb ( not enough hb to carries o2 to the lung and other vital organs), or other causes- such as problems with the lungs/heart. You should see your md to have a complete evaluation to find the cause and further treatment. ...Read moreSee 1 more doctor answer
Not long.: Iron deficiency corrects pretty quickly with iron treatment. If the level of anemia was severe it may take longer. I would say that the pallor should be gone when the hemoglobin is around 9 g/dl. It takes about a week to increase the hemoglobin by 1. For babies, i would expect to have the pallor resolved by 1 month's time certainly. If not, things should be re-evaluated. Good luck. ...Read more
Constant yawning when sitting or standing still, alleviated by moving around or lying down. Also facial pallor and extreme fatigue. Help?
If an adult patient reported to the hospital with pallor and breathlessness on exertion. What is his blood iron content?
Blood sample: Only a blood sample can determine that. ...Read more
What do labored breathing with yawning mean? Is either associated with vasovagal or hypotensive event? What about pallor?
Yes, & yes, & yes: You are precisely right. Has your blood pressure and heart rate been monitored lately? Are you on medications which nauseate you? Are you on medications which lower your blood pressure? People's ability to tolerate drugs deteriorates progressively as they age, especially when on multiple medications. ...Read more